# SDR FDEA201010124022

- Difficulty date: October 12, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545733
- Condition: Corroded
- Location: Bs 660 S28l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT BS 660 BETWEEN STRINGERS 28L AND 28R CUT OUT DAMAGED AREA DIM. (8" X 73/4") IAW SRM 53-30-3 FIG 1. FABRICATED DOUBLER IAW SRM 53-30-3 FIG 1 AND 53-30-2 FIG 2, TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED REPAIR PARTS, DOUBLER AND FILLER IAW SRM 51-30-2 REV. 103.
